Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 55, Number 1

All articles in this issue are freely accessible.

Black hole formation and stability: A mathematical investigation
Lydia Bieri.
Bull. Amer. Math. Soc. 55 (2018), 1-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Statistical proof? The problem of irreproducibility
Susan Holmes.
Bull. Amer. Math. Soc. 55 (2018), 31-55
Abstract, references and article information
Full-text PDF Free Access
Hodge theory in combinatorics
Matthew Baker.
Bull. Amer. Math. Soc. 55 (2018), 57-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Tao’s resolution of the Erdős discrepancy problem
K. Soundararajan.
Bull. Amer. Math. Soc. 55 (2018), 81-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions

Mathematical Perspectives

About the cover: Are “old” mathematics books “collectible”?
Gerald L. Alexanderson and Leonard F. Klosinski.
Bull. Amer. Math. Soc. 55 (2018), 93-96
Abstract, references and article information
Full-text PDF Free Access
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 55 (2018), 97-102
Review Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Polynomial methods in combinatorics, by Larry Guth.
Reviewer: Terence Tao
Bull. Amer. Math. Soc. 55 (2018), 103-107
Review information
Full-text PDF Free Access
Geometric modeling in probability and statistics, by O. Calin and C. Udriste.
Reviewer: Stanislav A. Molchanov
Bull. Amer. Math. Soc. 55 (2018), 109-111
Review information
Full-text PDF Free Access
Semi-bounded differential operators, contractive semigroups, and beyond, by Alberto Cialdea and Vladimir Maz’ya.
Reviewer: Jerome A. Goldstein
Bull. Amer. Math. Soc. 55 (2018), 113-122
Review information
Full-text PDF Free Access
Singular perturbation in the physical sciences, by John Neu.
Reviewer: Jacob Rubinstein
Bull. Amer. Math. Soc. 55 (2018), 123-129
Review information
Full-text PDF Free Access
Noise sensitivity of Boolean functions and percolation, by Christophe Garban and Jeffrey E. Steif.
Reviewer: Eviatar B. Procaccia
Bull. Amer. Math. Soc. 55 (2018), 131-138
Review information
Full-text PDF Free Access
American Mathematical Society